*~*NEW*~* Any and all advice appreciated.


#1

Hello, I’m new at this whole fertility and forum business. So please bare with me. My husband and I have been trying for two years to have a child. So far, no luck. He is a disabled veteran. I have one more day left on my first cycle of clomid. I thought I was going crazy with all these symptoms.
Is it normal to be burping more than normal? (It sounds silly, but it started the day I took the first pill and have done it nonstop. It’s quite embarrassing)
My chest feels like it has gone up several sizes.
I want to scream, cry and fight anything that blinks at me funny.
Please tell me I’m not crazy. And that all these things are normal. And I will take any and all advice that is given! Thank you so much and best wishes to you all.


#2

:welcome: Airbourne!

All those emotions and such is totally normal on the clomid. I had the worst side effects from it. You name it I probably had it. I hated it, but you just do what you gotta do for that chance.

My main side effects were headache which would get worse as the day went on. I started taking benedryl along with tylenol at the first sign and sometimes just with lunch to head them off and that seemed to work fairly well. I also noticed that my neck would get tense too and that made the headaches worse so I had hubby rub icy hot on my neck to keep it lose and that also helped ALOT (as a side note: my RE and OB said icy hot is fine while TTC (trying to conceive) and pregnant so no worries there).

I also had really bad hot flashes and they were usually at night. They would keep me awake. I tried using a fan which did help, but I also noticed that when I would sweat my butt off and get soaking wet from it I slept the best–LOL. Sounds gross and it was, but at least I slept cool :slight_smile:

Those symptoms seemed to be at their worst just prior to the last pill and a couple days after that. Then those would subside and I would start feeling like I had the flu. I would get feverish feeling (but didn’t run a fever) and feel achy all over and super fatigued. The first couple of cycle I thought I was coming down with something and even got antibiotics in the first cycle because I thought it was a sinus infection due to the headaches and congestion, but after doing this on several clomid medicated cycle I started to realize that it was all just side effects of the medication. So after that I just knew I needed to baby myself a little during the cycles and plan lots of breaks and extra time to rest. I avoided making other appointments/obligations too so that I could sleep in or whatever for that cycle.

Some women get super emotional. I just would get angry and aggitated very easily so making sure that I was as comfortable as possible and avoiding extra commitments helped in that regard because it kept my stress down and that is important while cycling because your stress will be maxed out just from the medication and the ups and downs of TTC alone.

Anyway, just wanted to wish you lots of luck with your cycle and to tell you not to lose hope if this doesn’t work right away. It can take several cycles so don’t give up. Being on the journey leads you one step closer with each cycle. Wishing you a fast :bfp:!!! :babydust: :babydust:


#3

improve egg qualiyy

U are OK. I have been taking fertility treatments for 3 years so I’m an expert on side effects. I do want to share some important info that I wish I researched 3 years ago. Topic: Improve your egg quality before taking fertility treatments. It take 90 days. I had a miscarriage in March 2012, a failed *IVF in March 2013 although I had good eggs. So I started doing the drinking the following in the morning: 8 oz whole milk; 3 tablespoon maca root; 1 scoop wheatgrass; 2 scoops -
L-Arginine 5000; 3 gel capsules Royal jelly; 1 zinc tablet; 3 gel capsules C0Q10; 2 vitamin E gel cap; ice blend. I also take 1 DHEA 25 mg 3x a day; 1 foliic acid 800 MCG and prenatal. I also drink a spiruluna smoothie at night. Add walking to improve blood flow to ovaries. These drinks will also help your husband


#4

Thank you ladies!
I have been experiencing some strange cramping. And I wasn’t sure if that was also a side effect. I am not due for my period for another 2.5 weeks. These are different cramps than a period. Not very much different.